JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONDITIONAL GENERALIZED FOURIER-FEYNMAN TRANSFORM OF FUNCTIONALS IN A FRESNEL TYPE CLASS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONDITIONAL GENERALIZED FOURIER-FEYNMAN TRANSFORM OF FUNCTIONALS IN A FRESNEL TYPE CLASS
Chang, Seung-Jun;
  PDF(new window)
 Abstract
In this paper we dene the concept of a conditional generalized Fourier-Feynman transform on very general function space [0, T]. We then establish the existence of the conditional generalized Fourier-Feynman transform for functionals in a Fresnel type class. We also obtain several results involving the conditional transform. Finally we present functionals to apply our results. The functionals arise naturally in Feynman integration theories and quantum mechanics.
 Keywords
generalized Brownian motion;Fresnel type class;generalized Fourier-Feynman transform;conditional generalized Feynman integral;conditional generalized Fourier-Feynman transform;
 Language
English
 Cited by
1.
GENERALIZED FOURIER-FEYNMAN TRANSFORM AND SEQUENTIAL TRANSFORMS ON FUNCTION SPACE,;;

대한수학회지, 2012. vol.49. 5, pp.1065-1082 crossref(new window)
1.
Effect of drift of the generalized Brownian motion process: an example for the analytic Feynman integral, Archiv der Mathematik, 2016, 106, 6, 591  crossref(new windwow)
2.
GENERALIZED FOURIER-FEYNMAN TRANSFORM AND SEQUENTIAL TRANSFORMS ON FUNCTION SPACE, Journal of the Korean Mathematical Society, 2012, 49, 5, 1065  crossref(new windwow)
 References
1.
R. H. Cameron and D. A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Analytic Functions, Kozubnik 1979 (Proc. Seventh Conf., Kozubnik, 1979), pp. 18-67, Lecture Notes in Math., 798, Springer, Berlin-New York, 1980.

2.
S. J. Chang and D. M. Chung, Conditional function space integrals with applications, Rocky Mountain J. Math. 26 (1996), no. 1, 37-62. crossref(new window)

3.
S. J. Chang and D. Skoug, Parts formulas involving conditional Feynman integrals, Bull. Austral. Math. Soc. 65 (2002), no. 3, 353-369. crossref(new window)

4.
S. J. Chang and D. Skoug, Generalized Fourier-Feynman transforms and a first variation on function space, Integral Transforms Spec. Funct. 14 (2003), no. 5, 375-393. crossref(new window)

5.
S. J. Chang and J. G. Choi, Conditional generalized Fourier-Feynman transform and conditional convolution product on a Banach algebra, Bull. Korean Math. Soc. 41 (2004), no. 1, 73-93. crossref(new window)

6.
S. J. Chang and J. G. Choi, Multiple $L_p$ analytic generalized Fourier-Feynman transform on the Banach algebra, Commun. Korean Math. Soc. 19 (2004), no. 1, 93-111. crossref(new window)

7.
S. J. Chang, J. G. Choi, and D. Skoug, Integration by parts formulas involving generalized Fourier-Feynman transforms on function space, Trans. Amer. Math. Soc. 355 (2003), no. 7, 2925-2948. crossref(new window)

8.
S. J. Chang, J. G. Choi, and D. Skoug, Parts formulas involving conditional generalized Feynman integrals and conditional generalized Fourier-Feynman transforms on function space, Integral Transforms Spec. Funct. 15 (2004), no. 6, 491-512. crossref(new window)

9.
S. J. Chang, J. G. Choi, and D. Skoug, Evaluation formulas for conditional function space integrals. I, Stoch. Anal. Appl. 25 (2007), no. 1, 141-168. crossref(new window)

10.
S. J. Chang, J. G. Choi, and D. Skoug, Simple formulas for conditional function space integrals and applications, Integration: Mathematical Theory and Applications 1 (2008), 1-20.

11.
S. J. Chang, H. S. Chung, and D. Skoug, Integral transforms of functionals in $L^2(C_{a,b}[0, T])$, J. Fourier Anal. Appl. 15 (2009), no. 4, 441-462. crossref(new window)

12.
S. J. Chang, J. G. Choi, and S. D. Lee, A Fresnel type class on function space, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 16 (2009), no. 1, 107-119.

13.
D. M. Chung, Conditional analytic Feynman integrals on abstract Wiener spaces, Proc. Amer. Math. Soc. 112 (1991), no. 2, 479-488. crossref(new window)

14.
D. M. Chung and D. L. Skoug, Conditional analytic Feynman integrals and a related Schrodinger integral equation, SIAM J. Math. Anal. 20 (1989), no. 4, 950-965. crossref(new window)

15.
G. W. Johnson and D. L. Skoug, Notes on the Feynman integral. III. The Schroedinger equation, Pacific J. Math. 105 (1983), no. 2, 321-358. crossref(new window)

16.
G. W. Johnson and M. L. Lapidus, The Feynman Integral and Feynman's Operational Calculus, Clarendon Press, Oxford, 2000.

17.
C. Park and D. Skoug, A simple formula for conditional Wiener integrals with applications , Pacific J. Math. 135 (1988), no. 2, 381-394. crossref(new window)

18.
C. Park and D. Skoug, Conditional Fourier-Feynman transforms and conditional convolution products, J. Korean Math. Soc. 38 (2001), no. 1, 61-76.

19.
J. Yeh, Singularity of Gaussian measures on function spaces induced by Brownian motion processes with non-stationary increments, Illinois J. Math. 15 (1971), 37-46.

20.
J. Yeh, Stochastic Processes and the Wiener Integral, Marcel Dekker, Inc., New York, 1973.

21.
J. Yeh, Inversion of conditional Wiener integrals, Pacific J. Math. 59 (1975), no. 2, 623-638. crossref(new window)